Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 76, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 13, 2009, 3:09 PM MDT for El Paso County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2009, 3:09 PM MDT (21:09 UTC)
- Expired
- Jul 13, 2009, 3:50 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -419 J/kg
- Mixed-layer LCL
- 2194 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 132109 SVRPUB COC041-132215- /O.NEW.KPUB.SV.W.0076.090713T2109Z-090713T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT MON JUL 13 2009 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES COLORADO SPRINGS... * UNTIL 415 PM MDT... * AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WEST CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SECURITY. FOUNTAIN. CENTRAL COLORADO SPRINGS. PETERSON AFB. BLACK FOREST. FALCON. SCHRIEVER AFB. PEYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. && LAT...LON 3908 10446 3860 10448 3873 10492 3897 10495 TIME...MOT...LOC 2109Z 268DEG 16KT 3882 10482 $$
3 follow-up statements
000 WWUS55 KPUB 132121 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT MON JUL 13 2009 COC041-132215- /O.CON.KPUB.SV.W.0076.000000T0000Z-090713T2215Z/ EL PASO CO- 321 PM MDT MON JUL 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR CENTRAL EL PASO COUNTY... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR SOUTH CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SECURITY. FOUNTAIN. PETERSON AFB. SOUTHEASTERN COLORADO SPRINGS. SCHRIEVER AFB. AT 302 PM MDT...A WIND GUST TO 58 MPH WAS REPORTED AT THE COLORADO SPRINGS AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. && LAT...LON 3908 10446 3860 10448 3873 10492 3897 10495 TIME...MOT...LOC 2120Z 268DEG 16KT 3880 10477 $$
000 WWUS55 KPUB 132134 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT MON JUL 13 2009 COC041-132215- /O.CON.KPUB.SV.W.0076.000000T0000Z-090713T2215Z/ EL PASO CO- 334 PM MDT MON JUL 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR CENTRAL EL PASO COUNTY... AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR SECURITY...OR 11 MILES SOUTHEAST OF COLORADO SPRINGS... AND WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... EXTREME SOUTHEASTERN COLORADO SPRINGS. SCHRIEVER AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. && LAT...LON 3908 10446 3860 10448 3873 10492 3897 10495 TIME...MOT...LOC 2134Z 285DEG 17KT 3874 10469 $$
000 WWUS55 KPUB 132150 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 350 PM MDT MON JUL 13 2009 COC041-132200- /O.CAN.KPUB.SV.W.0076.000000T0000Z-090713T2215Z/ EL PASO CO- 350 PM MDT MON JUL 13 2009 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL EL PASO COUNTY... THE STORM HAS WEAKEND BELOW SEVERE LIMITS. HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3908 10446 3860 10448 3873 10492 3897 10495 TIME...MOT...LOC 2150Z 285DEG 17KT 3872 10460 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:45 AM MDT, 10 hours 24 minutes earlier.
Area forecast discussion, Jul 13, 4:45 AM MDT, 10 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 445 AM MDT MON JUL 13 2009 .SHORT TERM... (TODAY AND TONIGHT) ...LESS THREAT OF ANY SEVERE WEATHER... CURRENTLY...SOME LIGHTNING STRIKES CONTINUE IN NORTHWEST COLORADO AS THIS REGION IS ON THE SOUTHERN FRINGES OF A SHORTWAVE MOVING ACROSS THE NORTHERN ROCKIES MCS IS OVER EASTERN KANSAS AND IS CONTINUING TO MOVE TO THE SOUTHEAST. DEW POINTS ON THE SOUTHEAST PLAINS ARE A FEW DEGREES LOWER THAN LAST NIGHT...MAINLY CLOSER TO THE KANSAS BORDER. IN ADDITION...MCS IS FURTHER EAST IN KANSAS THAN THE SAME TIME LAST NIGHT. MONSOON PLUME EXTENDS FROM ARIZONA INTO WESTERN COLORADO...AND POES PRODUCTS SUGGEST TOTAL PRECIPITABLE WATER IS CLOSE TO NORMAL. TODAY...06Z NAM HAS AN AREA OF 2000 J/KG OR HIGH CAPES EXTENDING FROM KIOWA COUNTY INTO EL PASO COUNTY. HOWEVER...NAM DEWPOINTS IN THIS REGION ARE IN THE MID 50S OVER EL PASO COUNTY TO LOWER 60S IN KIOWA COUNTY. LOOKING AT THE CURRENT SURFACE CHART...BELIEVE THESE DEW POINTS ARE TOO HIGH. WITH THE MCS WELL INTO EASTERN KANSAS...THERE WILL NOT BE ADDITIONAL OUTFLOW FROM THE MCS TO MOISTEN THE LOWER LAYERS. GFS HAS MUCH LOWER CAPES WITH DEW POINTS IN THE LOWER 50S. SOME LOW LEVEL MOISTURE WILL LINGER INTO THE AFTERNOON OVER KIOWA AND EL PASO COUNTIES. WITH A SHORTWAVE PASSING OVER THE AREA INCREASED POPS IN THESE REGIONS TO NEAR SCATTERED. WITH MODEST CAPES AND BULK SHEARS AROUND 25 TO 30 KNOTS...SEVERE THREAT WILL BE LOW...AND SPC KEEPS THE SLIGHT RISK NORTH OF INTERSTATE 70 IN THE DAY 1 OUTLOOK. OVER THE REST OF THE REGION...MAINTAINED THE HIGH ISOLATED TO SCATTERED POPS OVER THE MOUNTAINS AND HIGH VALLEYS. WITH THE REGION BEING ON THE SOUTHERN EDGE OF THE SHORTWAVE...THERE WILL BE A BETTER CHANCE FOR CONVECTIVE DEVELOPMENT IN THE AFTERNOON. ATMOSPHERIC MOISTURE WILL BE MODEST AND MAIN THREATS WILL BE LIGHTNING AND GUSTY WINDS. TONIGHT...SHORTWAVE MAY KEEP CONVECTION GOING UNTIL AROUND 10 PM. WARM FRONT WILL HAVE LIFTED NORTH OF THE REGION BY THIS TIME...WITH DRIER LOW LEVEL AIR ON THE PLAINS. DO NOT ANTICIPATE ANY STRONG TO SEVERE STORMS DURING THE EVENING...AND GUSTY WINDS ALONG WITH LIGHTNING WILL BE THE MAIN THREATS. --PGW-- .LONG TERM... (TUESDAY THROUGH SUNDAY) UPPER TROF MOVES ACROSS THE NORTHERN U.S ROCKIES ON TUESDAY...SENDING A SHALLOW FRONT INTO SE CO DURING THE MORNING. 00Z NAM MIXED THIS BOUNDARY BACK NORTHWARD TO ALONG THE CREST OF THE PALMER DIVIDE DURING THE AFTN...WHILE 06Z NAM KEEPS THE BOUNDARY ALONG THE ARKANSAS RIVER. SFC DEW POINTS BEHIND THIS BOUNDARY LOOK DRIER THAN OF LATE (40S) AND THIS RESULTS IN ONLY A FEW HUNDRED J/KG OF CAPE. THUS ANY CHANCES FOR STRONG TO SEVERE THUNDERSTORMS LOOK NEGLIGIBLE AT THIS POINT. WILL KEEP POPS IN THE LOW ISOLATED CATEGORY FOR NOW ACROSS THE PLAINS. BOTH MODELS AGREE THAT MID/UPPER LVLS DRY OUT CONSIDERABLY ACROSS THE WESTERN MOUNTAIN AREAS SO HAVE REMOVED POPS. ANOTHER HOT DAY WITH H7 TEMPS +17 TO +19C...THUS ONE MORE DAY OF AROUND 100 DEGREE READINGS FOR THE PLAINS BEFORE FRONT MAKES A STRONGER PUSH INTO SE CO TUES NIGHT. ON WED...FCST AREA WILL BE UNDER MORE ZONAL FLOW ALOFT WITH MOST OF THE SUBTROPICAL MOISTURE GETTING SUPPRESSED SOUTHWARD. BOTH NAM/GFS INDICATE A WEAK SHORTWAVE WILL MOVE ACROSS THE AREA DURING THE AFTN AND COMBINED WITH MODEST AMOUNTS OF MID/HIGH LVL MOISTURE WILL WARRANT KEEPING SOME ISOLATED POPS OVER THE MTS. EASTERLY UPSLOPE FLOW ACROSS THE PLAINS WILL ADVECT HIGHER DEW POINTS INTO SE COLORADO ONCE AGAIN...THOUGH MODELS DISAGREE ON HOW MUCH. NAM ADVERTISES SFC DEW POINTS IN THE 50S...WHILE GFS SUGGESTS MID 40S TO LOWER 50S. WILL PROBABLY START OUT WITH QUITE A BIT OF CIN EARLY ON...BUT WITH AFTERNOON HEATING COMBINED WITH FORCING FROM THE SHORTWAVE...SHOULD SEE THUNDERSTORMS DEVELOP OVER THE MOUNTAINS THEN DRIFT OFF INTO THE ADJACENT PLAINS BY MID TO LATE AFTERNOON. CAPE VALUES WILL BE DEPENDENT ON LOW LVL MOISTURE RETURN...BUT MAY RUN FROM AROUND 800-1500 J/KG. STRONGER FLOW ALOFT RESULTS IN 0-6 KM SHEARS OF 40-45 KTS...SO IF LOW LVL MOISTURE RETURN IS SUFFICIENT...THEN A STRONG TO SEVERE THUNDERSTORM OR TWO ACROSS THE EASTERN MOUNTAINS AND PLAINS IS NOT OUT OF THE QUESTION. HAVE INCREASED POPS FOR THESE AREAS. OTHERWISE...TEMPS SHOULD COOL OFF BY AROUND 5-10 DEGREES ACROSS THE EAST...AND EVEN WESTERN AREAS SHOULD BE A COUPLE DEGREES COOLER. UPPER RIDGE BUILDS OVER THE WESTERN US FOR THURS THROUGH SUNDAY. WESTERN PORTIONS OF THE FORECAST AREA STAY LOCKED IN THE HOT/DRY PATTERN WITH ANY DEEPER MONSOON MOISTURE TAP REMAINING WELL OFF TO THE SOUTH AND WEST. THERE WILL LIKELY BE SOME WEAK SHORTWAVES MOVING THROUGH THE RIDGE WITH SUFFICIENT MOISTURE TO FIRE OFF SOME ISOLATED HIGH BASED TSTORMS EACH DAY OVER THE MOUNTAINS. MEANWHILE...THE SOUTHEAST PLAINS WILL STAY IN SOUTHEASTERLY UPSLOPE PATTERN AS PERIODIC WEAK FRONTAL SURGES MOVE THROUGH THE PLAINS. SOME DAYS WILL HAVE A BETTER CHANCE FOR PRECIPITATION ON THE PLAINS THAN OTHERS...BUT DETAILS THIS FAR OUT ARE SUSPECT. THUS...THE BROAD BRUSH ISOLATED POPS EACH DAY LOOKS THE WAY TO GO. -KT && .AVIATION...VFR CONDITIONS WILL PREDOMINATE. AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE AT THE TAF SITES...WITH THE GREATEST CHANCES AT KCOS. ANTICIPATE LESS INSTABILITY OVER EL PASO COUNTY THAN PREVIOUS DAYS SO SEVERE THREAT IS LOW. HOWEVER...STORMS CAN PRODUCE GUSTY WINDS. WILL HANDLE CONVECTION AT THE TAF SITES WITH VCTS FROM THE EARLY AFTERNOON INTO THE EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 06/31
Hazardous weather outlook, Jul 13, 6:39 AM MDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 639 AM MDT MON JUL 13 2009 COZ058>089-093>099-141245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 639 AM MDT MON JUL 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE EARLY AFTERNOON AND CONTINUE INTO THE EVENING. THUNDERSTORMS WILL BE MOST NUMEROUS OVER THE CONTINENTAL DIVIDE...TELLER COUNTY...EL PASO COUNTY AND KIOWA COUNTY. THE MAIN THREATS FROM THE STORMS WILL BE LIGHTNING AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALIZED GUSTY WINDS UP TO 50 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING. HOWEVER...ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH SUNDAY ACROSS PORTIONS OF THE SOUTHEAST PLAINS. HAIL UP TO AROUND 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...LOCALLY HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 06/31
In the hours before
Special weather statement, Jul 13, 2:56 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT MON JUL 13 2009 COZ081-084-085-132130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 256 PM MDT MON JUL 13 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...COLORADO SPRINGS. AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EXTREME WEST CENTRAL COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS. SECURITY. PETERSON AFB. SCHRIEVER AFB. FALCON. ELLICOTT. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 20 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.